# SDR SWAA2020032442791

- Difficulty date: February 26, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B .S. 500A-500D, R.B.L. 22, W.L. 155         REMOVED CORRODED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 500A-500D RBL 22 WL 155 AND REPLACED WITH NEW IAW SRM 51-40-05, SRM 51-40-02, DWG 143A7902, DWG 143A7500, SRM 53-00-53-1A-2, SOPM 20-41-02, SRM 51-20-01-0G-0. 92954U 03/14/20.
